MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83775
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a snare was used to recover the coil and the procedure was cancelled.The 9.8mmx2mm target lesion was located in the mildly tortuous anterior superior pancreaticoduodenal artery.A 3mmx10cm idc was selected for use.During the procedure, it was noted that the tip of the coil was caught in the coil that was embolized earlier and early detached in the distal part of the catheter when it was forcibly pulled back.A snare was used for removal and device was recovered.The procedure was not completed.No patient complications were reported.
 
Additional Manufacturer Narrative
F10.Impact codes corrected.
 
Event or Problem Description
It was reported a snare was used to recover the coil and the procedure was cancelled.The target lesion was located in the mildly tortuous and non calcified anterior superior pancreaticoduodenal artery.A 3mmx10cm idc was selected for use.During the procedure, it was noted that the tip of the coil was caught in the coil that was embolized earlier and it was noted that the coil got early detached in the distal part of the catheter when it was forcibly pulled back.A snare was used and recovered.The procedure was not completed.No patient complications were reported it was further reported that the procedure was sufficient and no additional procedure is planned.

Brand Name
IDC
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15188317
Report Number2124215-2022-29116
Device Sequence Number5808832
Product Code KRD
UDI-Device Identifier08714729158721
UDI-Public08714729158721
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2024
Device Model Number83775
Device Catalogue Number83775
Device Lot Number0028676942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown